# SDR CA001012002

- Difficulty date: September 14, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 15,325 hours
- Engine: Lyc O235L2C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Top Lt Fwd Cornr
- Part time: 16,000 hours
- Component: Bracket, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET CRACKED ALONG WELDED SEAM ALONG LT FRONT TOP OF BRACKET.  CRACK RUNS AROUND THE BOLT HOLE OF VERTICAL FIN LT OUTBOARD ATTACH BOLT.  (X)
